“Papers of School of Mathematics”

Back to Papers Home
 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227 228 229 230 231 232 233 234 235 236 237 238 239 240

  1621. R. Naghipour (Joint with K. Bahmanpour),
Cofiniteness of local cohomology modules for ideals of small dimension,
J. Algebra 321(2009), 1997-2011  [abstract]

   1622. G. R. Omidi (Joint with H. Chuang),
Graphs with three distict eigenvalues and largest eigenvalue less than 8,
Linear Algebra Appl. 430(2009), 2053-2062  [abstract]

   1623. G. R. Omidi,
On the nullity of bipatite graphs,
Graphs Combin. 25(2009), 111-114  [abstract]

   1624. A. R. Moghaddamfar,
A comparison of the order components in Frobenius and 2-Frobenius groups with finite simple groups,
Taiwanese J. Math. 13(2009), 67-89  [abstract]

   1625. M. Yousofzadeh,
Fixed point subalgebras of root graded Lie algebras,
Osaka J. Math. 46(2009), 611-643  [abstract]

   1626. M. Behboodi,
On the prime radical and Baer's lower nilradical of modules,
Acta Math. Hungar. 122(2009), 293-306  [abstract]

   1627. A. Mafi,
Matlis reflexive and generalized local cohomology modules,
Czechoslovak Math. J. 59(2009), 1095-1102  [abstract]

   1628. A. Mafi,
Some criteria for the Cohen-Macaulay property and local cohomology,
Acta Math. Sin. (Engl. Ser.) 25(2009), 917-922  [abstract]

   1629. M. R. Pournaki,
On the number of even permutations with roots,
Australas. J. Combin. 45(2009), 37-42  [abstract]

   1630. H. Sabzrou,
Sequential Cohen-Macaulayness versus componentwise support-linearity,
Comm. Algebra 37(2009), 3456-3462  [abstract]

   back to top  

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227 228 229 230 231 232 233 234 235 236 237 238 239 240

Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right